Talk

Advanced search

Anyone felt awful taking Gonal F?

(10 Posts)
makingdoo Sat 27-Dec-14 18:53:28

Hi everyone. This is our first round of ICSI so I'm not sure what to expect. I started taking Gonal f nasal spray on Wednesday. Yesterday and Today I have felt pretty awful. I have had cramps, bloating, constipation and been really tired to the point I could sleep almost all day! Also today I've felt a bit shaky and woosy.

Is this all normal? Am I going to feel like this the entire time?

Grateful for any advice or experiences you have had.

GalindawithaGa Sat 27-Dec-14 19:32:26

Oh no! I start ICSI in the middle of January and have been convincing myself it will totally be fine. Many people seem to report few side effects, maybe you're just unlucky? When are you due back in the clinic?

lumen Sat 27-Dec-14 19:35:01

Sorry you are not feeling great. I injected my gonal f, not heard of anyone sniffing it before?

Nodney Sat 27-Dec-14 19:36:36

I sniffed it and felt just like you OP. I was woozy and completely exhausted from the second day. As soon as the stunning started I felt better - less tired. Hth

Nodney Sat 27-Dec-14 19:37:26

I meant stimming of course not stunning!

makingdoo Sat 27-Dec-14 19:42:21

Sorry I've given you the wrong info I'm putting it down to feeling woosy!
I'm NOT sniffing Gonal F - I'm sniffing Suprecur! Doh!

I don't start Gonal F injections until Jan 20th! Sorry for giving the incorrect info.

So to rephrase my question - Has anyone felt awful taking Suprecur?

lumen Sat 27-Dec-14 20:31:09

Then yes, on my first cycle I felt fine but on my second it gave me horrible side effects, but definitely improved when started stimming. Best of luck with your cycle wink

GalindawithaGa Sat 27-Dec-14 22:53:08

Oh dear, I hope you feel a bit better soon, maybe you should report your side effects to the clinic and see if they have any suggestions. Fingers crossed it all goes well for you thanks

Nodney Sat 27-Dec-14 22:54:38

I assumed you meant the down regulating drug when you said it was a nasal spray OP. Ive had ICSI 3x and had the nasal spray for one of them and the same drug but in a daily injection for the last 2 cycles of ICSI (diff clinic). I felt rubbish sniffing, but not bad taking it as an injectable. Best of luck x

onthematleavecountdown Thu 08-Jan-15 11:53:37

Yes suprecur is shit. It made me dizzy, headachey, exhausted, fuzzy. Horrible stuff. Means it is doing the job though in shutting down your body. You'll feel better once you start stimming.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now